MAUDE Adverse Event Report: MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY
Model Number 900SFC226
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that post implant of this 26mm tricuspid annuloplasty band, it was reported that the patient developed stroke and anticoagulant medication was given.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that the event was felt to be cardioembolic in the setting of atrial fibrillation and not related to the valve.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B5: updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-AD BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21644568
Report Number9612164-2025-01413
Device Sequence Number7756137
Product Code KRH
UDI-Device Identifier00763000102302
UDI-Public00763000102302
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model Number900SFC226
Device Catalogue Number900SFC226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/03/2025
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale